# SDR UPS02839536

- Difficulty date: September 17, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 75,501 hours, 23,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4646309501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SP STA. 934 FITTING IS CRACKED CENTERLINE BETWEEN MAIN GEAR DOORS     REMOVED AND REPLACED FITTING I.A.W. DWG. 4646309,AND SRM. 51-1-20D
